... aggression, weight gain, hair loss and periods of mania. Anyone else have this?
The weight gain and hair loss are normal well known side effects of Depakote.
Myself, I cannot take SSRI antidepressants like Prozac due to the side effects of aggressive mania that they cause for me.
You need to talk to your doctor about what is happening to you right away so that your meds can be adjusted to level you off better. A different Antidepressant may work better or a different drug to keep the aggression and mania away.
Take care of you by seeing your doctor asap
I can't take Prozac as it induces periods of hypermania and hallucinations. Great if you have the opportunity to have sex 10 times a day and can cope with severe confusion...
Your not Fried; the best you can do is continue to work with your doctor and have your medications changed and deal with the current issues There are tons of options left for you.And well worth it but you have to be the first one to make the move and be willing to work with your doctor on the current issues. Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Nov 2010 • 1 answer
Updated 21 Apr 2017 • 3 answers
Updated 30 Apr 2017 • 2 answers
Updated 21 Jan 2018 • 2 answers
Updated 20 Jan 2018 • 2 answers